Stomach Nausea And Want To Vomit Continuously?

Illustration of Stomach Nausea And Want To Vomit Continuously?
Illustration: Stomach Nausea And Want To Vomit Continuously? gohealthuc.com

Hello … I want to ask my mom, her stomach feels hot and her chest is also hot. Continue to vomit. If you don’t want to eat, because after eating a little directly congenital nausea and want to vomit. Sleep also cannot be weak. I was confused to have been taken for treatment but there was no change. What should I do, Doctor? Please help me doctor

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Conditions experienced by your mother can mean various things, including the following:

Stomach acid disease
Gastric irritation
Heart disease
Food poisoning
Food or beverage allergies
Gastrointestinal infections


Our advice, if his condition is still the same until now, even though he has received treatment from a doctor, take him again to the nearest hospital emergency room, because it is feared to experience dehydration or lack of fluids due to symptoms of vomiting, and he needs to do a heart record examination to determine the condition of his heart . Although the symptoms seem very typical of digestive symptoms, in parents, especially the elderly, this could be a symptom of disguised heart disease. Especially in the case of your mother, there is no change with the administration of digestive medicine before. Therefore if the symptoms are still the same now, immediately consult the emergency room at the nearest hospital.


But if it has improved, you can take it to the internal medicine doctor tomorrow to discuss what triggers the condition and how to avoid it in the future. The doctor will conduct an in-depth history exploration, physical examination and possibly a support for pursing the possibility and determine the best treatment for him. Also ask if there is a possibility of heart disease in your mother.


Meanwhile, continue to accompany your mother, tell her not to hold back the discomfort. Ask him to convey if he already feels insecure or symptoms recur so that he can immediately seek help. Avoid it from consuming spicy, sour, oily foods, coffee and tea, give warm water, and apply warm balm to the chest and stomach. So, hopefully answering your question.

: by

Related Question

Menstruation Suddenly Stopped After Injection Kb?

Menstruation Suddenly Stopped After Injection Kb?

(9 months ago)

Hello … I’m having 3 days of menstruation then I injected KB (one month) how come the menstruation stopped right away, huh? I usually have 4/5 days of menstruation. Wha...

Itchy Skin Until A Red Rash Appears When In Hot Weather?

Itchy Skin Until A Red Rash Appears When In Hot Weather?

(1 year ago)

Good evening I want to ask a few this Sunday the body itchy itchy I live in mountain areas but because of college moved to an area where the air is hot and sometimes like red and r...

Is It Normal If After Taking Migraine Medicine Instead It Turns Into A Cold?

Is It Normal If After Taking Migraine Medicine Instead It Turns Into A Cold?

(1 year ago)

Good morning, I’m a 22 year old woman. around the 15th of June or about 12 days ago I had a headache like a pin pricked on the left side of the head, then I took migraine med...

Leave a Reply

Your email address will not be published. Required fields are marked *